posted on Oct, 31 2007 @ 08:16 PM
some of you seem to be describing a more euphoric experience, which i can't relate to.
for the others who are describing an unexplainable, confusing type of experience... i would guess it's a chemical imbalance. lack of serratonin, too
much, i don't know?
i had the same issues before. dizzy, light-headed, nothing seems real, everything is a dream or a thought, sweating, rapid pulse... i had been
physically evaluated a few times by different doctors to no avail.
finally one prescribed me paxil. 2 weeks later the symptoms were gone and i was back to life as usual. i tried getting off before but the symptoms
came back. paxil doesn't seem affect me in any noticable short term or long term way.
if these feelings are affecting productivity in your life, i suggest an anti-depressant. if you are against it for whatever reason, perhaps a change
in diet (low stimulants, no caffeine) and some physcological therapy could help alleviate these symptoms. drugs do not work for everyone, as these
symptoms are probably not all caused by the same thing...
just my input.